Need help ASAP! Feeling weird

  1. Registered User
    aculpep's Avatar
    Join Date
    Mar 2007
    Posts
    154
    Answers
    0

    Need help ASAP! Feeling weird


    Ok I started feeling really weird about 30 minutes ago and it's really got me worried. It's been 5 days into using TD cream 2xday. Took it this morning at about 8am I guess. Only other time I've felt this way is when my blood sugar plummeted due to trying prozac long time ago. My blood sugar is fine now at 99 but I am drinking a regular coke anyways. Started feeling little better after that even though my blood sugar keeps testing normal. I am basically having trouble focusing and feel very light headed and weird. Could the T cream have just now shutdown my own system after 5 days? I cant remember how much I'm taking, I think 2.5g a day total.

    Dr. John do you have diabetics on T? My doctor said it shouldnt be the T and to just lay down. I'm not taking any other meds, especially this morning. Only had coffee and no breakfast which is normal for me.

  2. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,607
    Answers
    0


    Sounds like low T, did you feel like it was working the 1st few days of starting the cream?
  3. Running with the Big Boys
    hardasnails1973's Avatar
    Join Date
    Mar 2003
    Posts
    2,039
    Answers
    0


    Quote Originally Posted by aculpep View Post
    Ok I started feeling really weird about 30 minutes ago and it's really got me worried. It's been 5 days into using TD cream 2xday. Took it this morning at about 8am I guess. Only other time I've felt this way is when my blood sugar plummeted due to trying prozac long time ago. My blood sugar is fine now at 99 but I am drinking a regular coke anyways. Started feeling little better after that even though my blood sugar keeps testing normal. I am basically having trouble focusing and feel very light headed and weird. Could the T cream have just now shutdown my own system after 5 days? I cant remember how much I'm taking, I think 2.5g a day total.

    Dr. John do you have diabetics on T? My doctor said it shouldnt be the T and to just lay down. I'm not taking any other meds, especially this morning. Only had coffee and no breakfast which is normal for me.
    CAuse blood sugar problems from not eating breakfast NO BRAINER remember t levels will also interact with suagr levels as well...SO EAT BREAKFAST !!! caffine augments blood sugar
    •   
       

  4. Registered User
    aculpep's Avatar
    Join Date
    Mar 2007
    Posts
    154
    Answers
    0


    Please read...

    My blood sugar is fine now at 99

    Hence it was not blood sugar. I drank the coke just as a precaution in case it was dropping but it wasn't. Give me some credit I've only been diabetic for 20 years. Not eating breakfast will not cause a diabetic to have low blood sugar (will not cause ME to as I am on a pump so I dont HAVE to eat). My body doesn't produce insulin don't forget that.
    This was definitely med related but havent felt anything on the T cream. Like I mentioned, only other time I've felt this way was when trying prozac years ago. I never have these problem unless caused by some kind of med. But I have no idea what low T or being on T meds is like.

    Quote Originally Posted by hardasnails1973 View Post
    CAuse blood sugar problems from not eating breakfast NO BRAINER remember t levels will also interact with suagr levels as well...SO EAT BREAKFAST !!! caffine augments blood sugar
    Last edited by aculpep; 07-18-2007 at 04:52 PM. Reason: clarification
  5. Running with the Big Boys
    hardasnails1973's Avatar
    Join Date
    Mar 2003
    Posts
    2,039
    Answers
    0


    Quote Originally Posted by aculpep View Post
    Please read...

    My blood sugar is fine now at 99

    Hence it was not blood sugar. I drank the coke just as a precaution in case it was dropping but it wasn't. Give me some credit I've only been diabetic for 20 years. Not eating breakfast will not cause a diabetic to have low blood sugar. My body doesn't produce insulin don't forget that.
    This was definitely med related but havent felt anything on the T cream. Like I mentioned, only other time I've felt this way was when trying prozac years ago. I never have these problem unless caused by some kind of med. But I have no idea what low T or being on T meds is like.
    Yeah my blood glucose was 80 give me 75 grams of pure sugar and it dropped to 40 after 3 hours !!
  6. Registered User
    aculpep's Avatar
    Join Date
    Mar 2007
    Posts
    154
    Answers
    0


    No I really haven't felt anything at all. That's what I was wondering, if all of a sudden this was the time my body started shutting down. I heard that happens after about 2 weeks though? Scared me enough to stop this stuff though! My doctor said change to only take once a day at night, so half the amount. Give receptors more time to assimilate or whatever.
    I'm wondering if it was low blood pressure but again, I have never had this happen and the only thing different is the T cream I'm taking. Ugh.

    Quote Originally Posted by ItsHectic View Post
    Sounds like low T, did you feel like it was working the 1st few days of starting the cream?
  7. Registered User
    aculpep's Avatar
    Join Date
    Mar 2007
    Posts
    154
    Answers
    0


    Yeah that's a rebound affect, doesn't happen in type 1 diabetics as they only insulin my body has is what I give it.
    This is TOTALLY out of the norm for me, I'm just trying to figure why taking T cream after 5 days would now all of a sudden cause this. What has it done to cause this is what I mean?
    But regardless, for safety reasons, no more coffee and I'm eating breakfast. Im kinda scared to use the TD again really. I was serious thinking of going to the emergency room.

    Quote Originally Posted by hardasnails1973 View Post
    Yeah my blood glucose was 80 give me 75 grams of pure sugar and it dropped to 40 after 3 hours !!
  8. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,607
    Answers
    0


    Quote Originally Posted by hardasnails1973 View Post
    Yeah my blood glucose was 80 give me 75 grams of pure sugar and it dropped to 40 after 3 hours !!
    of sugar or glucose?

    well neither last more than 3 hours anyway.
  9. Registered User
    aculpep's Avatar
    Join Date
    Mar 2007
    Posts
    154
    Answers
    0


    It's not how long the sugar lasts it's that it causes a rapid rise in blood glucose then it crashes because the body tries to compensate by secreting a bunch of insulin. Typically I think this is seen in people who are hypoglycemic. Why they are told to stay away from sugar and eat regular meals.

    Quote Originally Posted by ItsHectic View Post
    of sugar or glucose?

    well neither last more than 3 hours anyway.
  •   

      
     

Similar Forum Threads

  1. need help asap
    By shady in forum General Chat
    Replies: 16
    Last Post: 12-04-2013, 11:10 AM
  2. Blood work and Feel like crap...need help asap PLEASE!
    By GoliathOnline in forum Post Cycle Therapy
    Replies: 13
    Last Post: 10-11-2013, 08:16 PM
  3. NEED help asap
    By madskills1388 in forum Post Cycle Therapy
    Replies: 1
    Last Post: 10-30-2005, 09:57 PM
  4. Need help w/ my weird idea
    By j_neatherlin in forum Anabolics
    Replies: 6
    Last Post: 06-29-2003, 09:16 PM
  5. Need help ASAP
    By Jjaden in forum Anabolics
    Replies: 9
    Last Post: 01-16-2003, 10:00 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in